Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ascirdla

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Please continue with the update! I'm currently on roaccutane and eryth too. 20mg Accutane and 2 pills of eryth everyday. It's the 6th day now and I feel that my pimple had deflated and less red. Seems like eryth is working great!
  2. Thanks for your words. I'm at the point where I don't know what to do or even how to help my acne. The regimen makes my skin discolouration very bad. I'm a pale person and the discolouration just make me looks so weird with dark brown patches which are very obvious during the day. I don't have that financial to visit my derm as my parents are not supportive. I'm only 16 I feel miserable
  3. I've come to the point where I don't know what to do. My parents isn't supportive with me visiting a derm and even asked me not to waste their money. All they do is asking me to go to school and study study study. They kept saying no one will judge you because of your complexion but they just don't understand how we feel. They just don't understand.. after having acne, I started to skip schools because of people keep staring and some of them just point and laugh. They won't know how much it hurt
  4. Hi there, after I stopped the bp regimen, my discolouration fade away after 1 week. However when I get back to it with a small pea size of bp, the discolouration came back the next morning. I'd apply moisturizer generously with jojoba oil. I wonder what's happening here?
  5. Can I know which clinic you visited? And how much was the nimegen? Thanks!
  6. Why did this thread stopped? It really did motivate me to get back to nimegen(accutane) previously I was on nimegen for 1-2 months and things was getting bad and good. However, I stopped taking nimegen because of financial problem! I'm 16 during that period. Until now, I still have acne on my face. I will visit my derm tomorrow and see what he says. Most likely will be prescribed nimegen and antibiotics. May I know which gp you guys went too? And can you do the acne.org bp regimen while on Accut
  7. Alright thanks! Order aha to my country have to take quite awhile.. Your post are really helpful for me. I've been off the bp for 3 days and I notice the tan are disappearing. I hope to get back to the regimen and start with a small amount of bp and will add aha to my regimen. How's your progress anyway? Yes I think I started too fast too much with the bp! Will purchase the aha and add in to my regimen! Thanks for the post
  8. Slightly back off with the bp, make sure you moisturize generously and might want to add in jojoba oil to deal with flakyness. Don't rush with bp, you'll probably end up like me with skin discolouration and regret.
  9. How supportive of you I don't mean that sorry. I'm not good with words. I sincerely prayed for this girl. I just hope everyone here gets well. Sorry.
  10. I guess I'll just stay off the bp for awhile until the discolouration goes off and then get back to it. Also, start with really really smart amount and slowly work my way up. I guess previously I wasn't really generous with the moisturizer because my skin is really oily and started off way to fast with bp, increasing every week. Also, would you recommend me using a lgx serum pore clearing solution on my face before applying bp? is that allowed?
  11. I actually did most of the things to try to get it of it. But it just seems so bad this morning when I checked out. I had a break from school for about 2 months and I usually do wake up in the afternoon so I don't really check out my face. I'd still follow the regimen precisely though. However I woke up this morning and realized my discolouration is so bad under the sun light. I just hope to get rid of em before my school starts. It's really big and red in places where I have acne so this would
  12. I just looked into the mirror again under the sun. It looked really bad. I hope someone would give me any advice asap. Pls I need help..
  13. 6 weeks into the regimen and I've noticeable results. However, I've a brown patch of skin discolouration on my face where I applied bp on. I want to get rid of em while continuing the regimen. Any solutions for that? I do apply moisturizer and jojoba oil generously. Or should I stay off from bp until the brown patch disappear and then get back on? I really hope to continue this regimen while also get rid of the patch. It looks extremely obvious and weird in the morning under the big sun!
  14. Why do acne even exist.. it ruins life. I sincerely hope your condition would gets better. Please stay strong!
  15. I am currently taking antibiotics while on the regimen. I'm not sure whether I should or not, but I remember Dan saying that scientist proven that antibiotic with bp are good. Check acne.org on YouTube for the antibiotic video.
×